# SDR UALA2012022201074

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,924 hours, 11,438 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 40
- Condition: Failed
- Location: Lt Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF LIGHT ON AND LT ENGINE BLEED OFF EICAS MESSAGE, WITH ENGINE RUNNING, ENGINE BLEED SWITCH ON, LT AND RT ISOLATION VALVES CLOSED, A/C PACK SELECTED ON, AND DUCT PSI IS ZERO.  OFF LIGHT STAYS ON WHEN N1 IS ABOVE 41 PERCENT.  LT DUCT PRESSURE IS 3 PSI.  REPLACED AIR SUPPLY CONTROL CARD PER MM.  GROUND CHECKED NORMAL.
